MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE
Model Number DBE-200
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported oad was received at csi for analysis.Visual examination revealed the driveshaft was damaged and severely stretched at the proximal and distal edge of the crown.The crown was detached and not returned for analysis.Scanning electron microscopy analysis of the driveshaft crown bond location showed the presence of residual solder, indicating the crown had been sufficiently attached at one point.The device data log did not reveal any issues that would have contributed to the reported events.When tested for functionality, the oad functioned as intended.At the conclusion of the device analysis investigation, the report that the oad could not cross the lesion could not be confirmed through analysis.The root cause of the detached crown could not be confirmed.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Csi id: (b)(4).
 
Event or Problem Description
The stealth peripheral orbital atherectomy device (oad) was unable to advance to through the vessel and the procedure was completed with a smaller sized crown.Upon receipt of the oad for analysis, the crown was found to be detached.Per csi field staff, there were no fragments left in the patient's body.

Brand Name
DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM
Common Device Name
PERIPHERAL ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old highway 8 nw
saint paul MN 55112
MDR Report Key11580873
Report Number3004742232-2021-00099
Device Sequence Number4182254
Product Code MCW
UDI-Device Identifier10850000491349
UDI-Public(01)10850000491349(17)221031(10)348771-1
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K190634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model NumberDBE-200
Device Catalogue Number7-10059-09
Device Lot Number348771-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2021
Initial Report FDA Received Date03/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1